# SDR DALA2016092106757

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN PRODUCTION DOUBLER AND INTERNAL WING SKIN BETWEEN STA XW=540 TO STA XW=550, AT LT WING VENT BOX.  DAMAGE WAS REMOVED IAW ER/A 094477-14, REV A.
